# SDR AALA201805249037

- Difficulty date: April 28, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 52,658 hours, 25,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION LOWER SILL AT LEVEL STR 23 LEFT BETWEEN FR 66 TO FR 68 AT AFT GALLEY AREA. REPAIRED LOWER SILL PER SRM 53-41-14-300-001.
